# SDR TWAA9902103

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER UPPER L/E HAD 5 BY 3 BY 0.400 INCH DEEP DENT AND 3 INCH CRACK.  REPAIRED PER SPM 55-03, PAGE 5, CLASS B REPAIR.  CHECK-C 4-10-98 STL.
